Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Drugs that cause problems...any answers?
  • hawk1234
    Posts: 1
    I just ordered an Aneros.

    I have to take an anti-depressant on a maintenance basis because I have a mild case of ADD.

    (fyi...I am "out of the closet" on mental health drugs...they have turned my life around, and I know other guys don't like to admit they take drugs like that, but I got over that a long time ago).

    Any of you guys on similar meds that use the Aneros? I can get an erection, but orgasms are harder to come by on these types of drugs.

    Anyone out there in the same boat? Maybe the Aneros will help me over this. I hope so,

    Any replies are greatly appreciated.
  • convulsions
    Posts: 19
    I was on an SSRI and, surprise! it messed up my ability or orgasm. I refused to take it anymore and vowed to excercise/have more sex to combat depression. It worked for a semester, and I got a 4.0 in my pre-med/philosophy courses. That isnt to say that everyone can or should do that, but I had a really rough time with depression my first year of college.

    I was then coercsed into trying something else for maitenance reasons, a tricyclic antidepressant. I dont think there were bad reasons for this, because the sexual side effects are often more mild, but in the end I dont think its working for me. There arent any sexual side effects that I am aware of, since these tend to have less of them as a drug class, but there is still a chance that it is affecting it somewhat.

    So to answer your question, I would always follow what your doctor (assuming you have a good psychiatrist) is saying, but also listen to your body and discuss that with them. Hell, that is probably the most important thing to developing your orgasmic potential with the aneros. I try to integrate an agressive workout regiment to combat depression with my body's natural chemicals.

    So I guess I would say im not sure if one can isolate a drug to prostate-related sexual ability since I am relatively uninformed on the mechanisms by which the prostate produces sensations and the like. However, since these drugs often inhibit a normal sexual cycle in men and women, there is probably cause for concern, and this could or should be discussed with your doctor. Perhaps they will be open to the idea of prostate massage for health, and not just sexual? Perhaps it could be a theraputic release as a therapy regimen.
  • d_fault
    Posts: 21
    Hawk, reading your post was like reading a transcript about myself... I to have ADD & the resulting Depression, you name it I've unfortunately been on it. I'm moving towards getting off Meds entirely, due to items just as you've brought up. Effexor XR will defenitely goof up the feelings and subtle things you need to work from regarding the aneros units.

    If you want to discuss these things more I'd be interested in your findings and what I have found.

    let me know,

    -art